2018
Том 70
№ 4

All Issues

Al-Shaalan Khalid H.

Articles: 1
Brief Communications (English)

Nonexistence of nonzero derivations on some classes of zero-symmetric 3-prime near-rings

Al-Shaalan Khalid H., Kamal Ahmed A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 3. - pp. 420–424

We give some classes of zero-symmetric 3-prime near-rings such that every member of these classes has no nonzero derivation. Moreover, we extend the concept of “3-prime” to subsets of near-rings and use it to generalize Theorem 1.1 due to Fong, Ke, and Wang concerning the transformation near-rings M o (G) by using a different technique and a simpler proof.